Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
=-(

Accutane for severe back acne, no results with 1st course

Recommended Posts

I finished a 6 month course of Accutane about a year ago (40-80mg) and it did well clearing my face of acne. I still get an occasional pimple on my face here and there but that's not really the problem.

I have severe back acne, and Accutane didn't clear that up at all for me. The acne on my back are nodule type, they don't come up to a head at all, they are just round and big and clustered on my right and left upper shoulders. Even though they don't come up to a head I assume they are filled with puss.

I am asking if I should take another course of Accutane for my back acne. I am very reluctant to take Accutane again because of severe facial flushing. This is something I picked up from my first course of Accutane. At times my cheek areas become extremely red and hot and I never had this happen before Accutane.

Would getting them shot with cortisone be a better idea?

Link to comment
Share on other sites

Sorry, can someone move this to the Accutane forums.

Don't know why I posted it here.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×